# SDR REXA2019101421462

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102
- Condition: Corroded
- Location: Bs 280-327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 22RH IN STA. FS= 280 TO FS=327 AT MAIN AVIONICS COMPARTMENT.   STRINGER 22RH IN STA. FS= 280 TO FS= 333 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
